MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926815300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiogenic Shock (2262)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to safe harbor deidentification rules with the registry data owner (accf), data in the event date field is limited to the year only.January 1 of the given year was used to capture this.
 
Event or Problem Description
Agent pas registry.It was reported that the patient experienced an intra/post procedure event of cardiogenic shock.The following event, based on data from the agent pas registry, is being reported as a possible duplicate of an event that was already known to bsc and reported as an mdr when the event occurred.Bsc reports the events in compliance to 21 cfr 803.3.Because agent pas registry data is de-identified before being transmitted to bsc, there are significant limitations to bsc's ability to correlate the data to information previously reported to bsc.Initial reporter is not provided due to the terms of the agent pas registry.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20612779
Report Number2124215-2024-68685
Device Sequence Number7410906
Product Code LOX
UDI-Device Identifier08714729858225
UDI-Public08714729858225
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493926815300
Device Catalogue NumberH7493926815300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite